Access count of this item: 109

Files in This Item:
File Description SizeFormat 
1359-1.pdf398.42 kBAdobe PDFView/Open
Title: Interpolational path and quasi-supremum (Recent Topics on Operator inequalities)
Authors: 藤井, 淳一  KAKEN_name
Author's alias: Fujii, Jun Ichi
Issue Date: Feb-2004
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1359
Start page: 1
End page: 6
URI: http://hdl.handle.net/2433/25228
Appears in Collections:Recent Topics on Operator inequalities

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.